CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On exactness and unbiasedness of confidence bands for a continuous distribution function 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 10, 页码: 2665-2678
Authors:  Ding XiaoBo;  Xu XingZhong;  Zhao ShuRan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
exact coverage  goodness of fit  kernel smoothing  simple confidence bands  unbiasedness  
右删失情形下平均生存时间的加权 Bootstrap 推断 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 005, 页码: 598
Authors:  赵树然;  徐兴忠;  丁晓波
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10